... not right now and i feel sick, what should i do?
Try laying quietly for a bit. Often nausea happens after taking pain meds when you are up and about. Laying down will help the nausea. Try nibbling on some crackers especially if you took the Tramadol on an empty stomach. Laying down will also help keep you from falling because of the lack of coordination. This will get better as the drug wears off.
The above answers are right. One question I have for you is what dosage you started on. Usually, a higher mg. startiing dose is harder on your body. I made it a habit some years ago to cut all new pills in half for the first couple of days until I know I can handle them. The dizziness is one of the many side effects of most meds, I've noticed. Another thing I wanted to pass onto you: Tramadol is considered a Level 5 pain drug, which means it's very very mild compared to other drugs out there that are prescribed for pain, Morphine being a Level 1, for instance. Tramadol is just above OTC non-prescription drugs for pain. So I'm thinking you will adjust over time. But take it slowly. Blessings upon you. ~~millison
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2013 • 2 answers
Posted 17 Mar 2014 • 5 answers
Posted 28 Mar 2014 • 1 answer
Soma and tramadol seem to be giving mean unwelcomed feeling. Pain and restlessness in my knees/legs?
Posted 9 Jan 2018 • 1 answer
Posted 13 Feb 2018 • 1 answer